RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 3, Pages 411–420 (Mi mz958)  

On the complete convergence of sums of negatively associated random variables

A. E. Mikusheva

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm958

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:3, 355–362

Bibliographic databases:

UDC: 519.214.5
Received: 23.12.1999

Citation: A. E. Mikusheva, “On the complete convergence of sums of negatively associated random variables”, Mat. Zametki, 68:3 (2000), 411–420; Math. Notes, 68:3 (2000), 355–362

Citation in format AMSBIB
\Bibitem{Mik00}
\by A.~E.~Mikusheva
\paper On the complete convergence of sums of negatively associated random variables
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 3
\pages 411--420
\mathnet{http://mi.mathnet.ru/mz958}
\crossref{https://doi.org/10.4213/mzm958}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819144}
\zmath{https://zbmath.org/?q=an:0988.60051}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 3
\pages 355--362
\crossref{https://doi.org/10.1007/BF02674559}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900010}


Linking options:
  • http://mi.mathnet.ru/eng/mz958
  • https://doi.org/10.4213/mzm958
  • http://mi.mathnet.ru/eng/mz/v68/i3/p411

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:163
    Full text:96
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020